# SDR DALA2022082505747

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 FOUND OUT CRACK ON NO.4 SLAT EXTERNAL SURFACE ADJACENT TO LOWER FWD TO AFT NO.1 RIVET HOLE 76 INCHES TO I/B EDGE. CORRECTIVE ACTION: REPAIRED THE CRACKED ON NO.4 SLAT EXTERNAL SURFACE ADJACENT TO LOWER FWD TO AFT NO.1 RIVET HOLE 76 INCHES TO I/B EDGE AS PER B767-300 SRM 57-43-01 (2377908)
